Off diagonal asymptotics of hypoelliptic diffusion equations and singular Riemannian geometry

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

The major purpose of this paper is to investigate some small time asymptotic properties of certain diffusion equations of the form where Δ is in a class of second order hypoelliptic differential operators on a connected m-dimensional manifold M, and where Γx(y) is the Dirac Γ-function in the variable y ∈ M supported at the point x ∈ M.

Original languageEnglish (US)
Pages (from-to)379-399
Number of pages21
JournalPacific Journal of Mathematics
Volume136
Issue number2
StatePublished - 1989

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Off diagonal asymptotics of hypoelliptic diffusion equations and singular Riemannian geometry'. Together they form a unique fingerprint.

  • Cite this